Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Black patches on face and neck. Used retino cream and brevoxyl cream. How to get rid of it?

I have black patches on my face and neck and on hands. but rest of my body is fairer. can you please suggest me how to remove black patches. i have acne prone skin,for this i used retino cream before and brevoxyl creamy wash. though my acne has completely gone and cleared, but my doctor never gave any solution to remove tan or black patches.
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello.Thanks for your query.
For any hyper pigmentation , you should be using a broad spectrum sunscreen and repeating it throughout the day.For an acne prone skin , a gel based sunscreen is preferred.This will prevent the patches/spots from getting darker.
To lighten spots/patches,you can use Vitamin C serums, Creams containing Kojic acid,Face wash having Glycolic acid (2%)
You can visit your dermatologist who can prescribe you chemical peels to lighten the skin in a better and faster way.
Hope this is helpful.Take care!
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
The black patches that you have are likely to be due to post inflammatory pigmentation in the area. Avoiding the exposure to sun,. using a sunscreen and kajoic acid cream can help you in reducing the darkness.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor